# SDR 2023FA0000856

- Difficulty date: December 30, 2023
- Submitted: December 30, 2023
- Operation: General aviation
- Aircraft: N162GB
- Make and model: Gulstm 200
- Aircraft serial: 117
- Aircraft time: 4,726 hours, 2,614 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING G200 ECS ZONAL INSPECTION SEVERAL FASTENERS FOUND DISCOLORED WITH POSSIBLE EVIDENCE OF ARCING IN ECS COMPARTMENT AT STN;14783MM ,FRAME 51 (FWD. BEAM PYLON CAP) PN 4AS3177202-001
